| Model Number |
VICM5_13.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated a 13.2mm vicm5_13.2 implantable collamer lens, -09.00 diopter, tore during loading and there was no patient contact.The lens was replaced with another same model/length lens and the problem was resolved.The cause of the event was unknown.
Additional Manufacturer Narrative
Patient information: unknown.H6 - device code: 1494 - this lens model is contraindicated for patients with age less than that of 21 years.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).